# SDR AMTA200401396

- Difficulty date: November 10, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 47841
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS FROM ROW 6 TO R-2 DOOR FADE OUT AS LIGHTS ARE TURNED ON.  REMOVED AND REPLACED BATTERY CHARGER IAW MM, OPS CHECK GOOD.
